| Name | Yvonne Wilson |
|---|---|
| Email hidden; Javascript is required. | |
| Date of Birth | 09/01/1973 |
| Current Weight | 10st 11lb |
| My appetite is: | Reduced but sometimes I feel hungry/eat more |
| How are your side effects? | Reduced |
| How is your weight? | I'm loosing weight but it slow down |
| Which sentence describes you best? | I feel I need dose increase as my appetite is not supressed enough and/or I'm not loosing weight |
| Comments | I had particularly bad gastrointestinal side effect in the first week. These were slightly less in the second week but still quite bad on days 4,5 and 6. I injected in my thigh in the third week and the side effects were significantly less, however, I felt much hungrier and found myself having sugar cravings again. I would like to increase the dose to 5mg but am very worried about the GI side effects returning especially a I have a 13.1K race when the second injection of the new pen is due. Can i take a week off before starting my new pen to avoid being ill for my race? |